# SDR SWIA201743376

- Difficulty date: May 22, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 35,919 hours, 29,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 PRESSURE BULKHEAD FORWARD FACE HAD NUMEROUS ISOLATOR BRACKETS CRACKED OR BENT.  REMOVED AND REPLACED THE ISOLATORS WITH NEW IAW SRM.
